# SDR A6WA201441233

- Difficulty date: March 5, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 26,699 hours, 25,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL CORRODED FROM FS 546 TO 555+80.  R & R LT SIDE SEAT RAIL WITH SERVICEABLE PART IAW CRJ 200 SRM 51-40-11 & AMM 53-01-11.
